Funkcialaj Ekvacioj
Print ISSN : 0532-8721
Solvability of p-Laplacian Parabolic Equations with Constraints Coupled with Navier-Stokes Equations in 3D Domains by Using Largeness of p
Takeshi FukaoYutaka TsuzukiTomomi Yokota
Author information
JOURNAL FREE ACCESS

2017 Volume 60 Issue 1 Pages 1-20

Details
Abstract

This paper is concerned with a system of p-Laplace heat equations with constraints and Navier-Stokes equations. The existence and uniqueness of solutions have been already proved for several types of the system in 2-dimensional domains. This paper gives the existence result in 3-dimensional domains, where the diffusion term on heat equations is the p-Laplacian with p ≥ 3. This work provides a first insight towards the full case p ≥ 2.

Information related to the author
© 2017 by the Division of Functional Equations, The Mathematical Society of Japan
Next article
feedback
Top